# SDR ASAA2013122812252

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,870 hours, 5,670 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL330, WINDSHIELD HEAT CIRCUIT BREAKER TRIPPED.  OVERHEAT LIGHT FOR RT SIDE CAME ON.  R2 WINDOW DID NOT FEEL OVERHEATED.  CIRCUIT BREAKER ALSO DID NOT FEEL HOT.  ACFT GROUNDED. INSPECTED CIRCUIT BREAKER, NO LOOSE CONNECTIONS OR DISCOLORATION FOUND.  RESET CIRCUIT BREAKER.  PERFORMED FIM TASK 30-41, TASK 801.  OPS CHECKED OK.
